# SDR FDEA2020070671062

- Difficulty date: May 27, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 83,672 hours, 20,340 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2616891MT
- Condition: Failed
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

APPROX 2:15 INTO FLIGHT AT FL 300, LVL1 BRAKE DIFF TEMP ALERT NR 1 SHOWED 200, NR2 SHOWED 190, ALL OTHER SHOWED ABOUT 65. THEN NR 2 CONTINUE TO CLIMB, REMAINING APPROX 212.  AS THE TEMP WAS CLIMBING WE DECLARED EMERG AND DIVERTED TO PVG.  NO PROBLEM ON LANDING.  BRAKE COOLED ON DESCENT TO 150, UP ON LOWERING GEAR TEMP WAS 100.  SNAPSHOT OF LT SIDE STRUT BRAKE TEMPS: NR 1 255 & 65533; NR 2 288 & 65533; NR 5 227 & 65533; NR 6 114 & 65533; SPOTTED BTMTPI ONLY LOGGED 1 FAULT: BRAKE 06 DIFF TEMP COLD, WHICH WAS ALREADY UNDER DEFERAL AS PER MEL32-45-01-02-A (WRI 32-44/9133).  INSPECTED ALL 4 BRAKES ON LT SIDE STRUT TOGETHER WITH RT SIDE STRUT & 65533;S NORMAL  AS MM 32-43-20-6 REQUIRES ONLY SPOTTED NR 1 AND NR 2 BRAKES TO BE NEWLY INSTALLED COMPARING TO NR 5 AND NR 6.  TALKED WITH MOC PUTTING BOTH NR 1 AND NR 2 BRAKE TEMP UNDER DEFERRAL.  ITEM CONTINUES ON OTHER PAGES.  REF WRI 32-43/9143 REMOVE AND REPLACED NR 1 BRAKE TEMP SENSOR AND REF WRI 32-43/9144.  REMOVE AND REPLACED NR 2 BRAKE TEMP SENSOR.
